# SDR 97ZZZX5136

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1023
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Defective
- Location: Sidewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, A BUBBLE WAS FOUND ON THE SIDEWALL OF TIRE.  AFTER TIRE WAS REPLACED, THE S/N WAS CHECKED AGAINST ANOTHER TIRE THAT HAD BEEN REMOVED PREMATURELY FOR AIR LEAKING FROM WEEP HOLES IN SIDEWALL.  THAT TIRE S/N WAS 7102030.  SINCED THESE 2 TIRES WERE PURCHASED IN A LOT OF 3, THE THIRD TIRE, SN 71020929, WAS RESEARCHED. THIS TIRE HAD ALSO BEEN REMOVED FROM SERVICE PREMATURELY BECAUSE IT HAD BEEN FOUND ON A POST-FLIGHT WITH VERY LOW PRESSURE.  A VISIBLE PUNCTURE HOLE HAD BEEN PRESUMED TO BE AT FAULT, THOUGH THE TIRE WAS NOT TOTALLY FLAT.  SUBMITTER STATED IT APPEARS SOME SORT OF MANUFACTURING DEFECT IN THAT S/N BATCH CAUSED ALL 3 DEFECTS.  69 LANDINGS SINCE NEW.
